MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; C6 MCOT PPM
Model Number 02-01609
Medical Device Problem Codes Biocompatibility (2886); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Peeling (1999); Skin Tears (2516)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 26 april 2024 when the patient was removing the universal patch to swap out and their skin came off.The patient sought medical attention and was given cortisone cream.The patient did not report any pre exisiting skin sensitibity and prepped their skin at the doctor's office by cleaning and drying.
 
Additional Manufacturer Narrative
It was reported that the patient experienced damaged skin due to the mcot universal patch.The universal patch was not returned for device evaluation.Engineering evaluation was unable to be performed on the patch as it is single use and was not returned.Allegation is confirmed through images of patient skin irritation or a prescription from a medical professional and is most probable to be a bio-incompatibility issue with the electrode adhesive and/or hydrogel components.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19414978
Report Number2133409-2024-00030
Device Sequence Number3263674
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$0325P202312/Q1X
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale